MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC GLUCOSE

ABBOTT MANUFACTURING INC GLUCOSE
Catalog Number 03L82-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed glucose results on the architect c4000 analyzer.The following data was provided: initial 1.13, repeat 8.92 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of the design history file, and a review of labeling.No adverse trend, non-conformances, potential non-conformances, or deviations were identified for the customer's issue.No return patient sample was available.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
GLUCOSE
Common Device Name
GLUCOSE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9193497
Report Number1628664-2019-00669
Device Sequence Number2486462
Product Code CFR
UDI-Device Identifier00380740006006
UDI-Public00380740006006
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number03L82-21
Device Lot Number54288UQ11
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER.; ARCHITECT C4000 ANALYZER.; LN 02P24-40 SN (B)(4).; LN 02P24-40 SN (B)(4).